# SDR AALA202509296616

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 28,205 hours, 11,332 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L EXIT ROW CARPET PEELING AND BUNCHED UP. MAINTENANCE ACCOMPLISHED INSTALLATION OF THE TEXTILE FLOOR COVERING ROW 24 ABC IAW AMM 25-28-41-400-001-A OK FOR SERVICE.
